# SDR DALA2025022001282

- Difficulty date: February 17, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 103,113 hours, 21,817 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EMERGENCY PATH LIGHTS AT 35B & 51B ARE INOPERATIVE. MAINTENANCE FOUND THE FEMALE SOCKET PUSHED BACK AT SEAT 35A & 51A FROM THE AIRFRAME TO SEAT LIGHT HARNESS. THE SOCKET WAS RESECURED AS REQUIRED REF B767-3 WDM 33-51-31. OPERATION OF LIGHTS IS NOW NORMAL AT SEATS 35 & 51 PER B767-3 AMM 53-51. (LP #6400133)
